American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] J. L. Ericksen. On the Dirichlet problem for linear differential equations . Proc. Amer. Math. Soc. 8 (1957) 521-522. MR 0087001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. M. Redheffer. A Sturmian theorem for partial differential equations . Proc. Amer. Math. Soc. 8 (1957) 458-462. MR 0086253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Avner Friedman. On $n$-metacaloric functions . Proc. Amer. Math. Soc. 8 (1957) 770-776. MR 0087869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jim Douglas. A uniqueness theorem for the solution of a Stefan problem . Proc. Amer. Math. Soc. 8 (1957) 402-408. MR 0092086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Avner Friedman. On $n$-metaharmonic functions and harmonic functions of infinite order . Proc. Amer. Math. Soc. 8 (1957) 223-229. MR 0085430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Osserman. On the solution of $f(f(z))=e\sp z-1$ and its domain of regularity . Proc. Amer. Math. Soc. 8 (1957) 262-263. MR 0087024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Victor J. Mizel. A boundary layer problem for an elliptic equation in the neighborhood of a singular point . Proc. Amer. Math. Soc. 8 (1957) 62-67. MR 0083656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Henrici. On the domain of regularity of generalized axially symmetric potentials . Proc. Amer. Math. Soc. 8 (1957) 29-31. MR 0090738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. C. Royster and S. D. Conte. Convergence of finite difference solutions to a solution of the equation of the vibrating rod . Proc. Amer. Math. Soc. 7 (1956) 742-749. MR 0078569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leon Ehrenpreis. Sheaves and differential equations . Proc. Amer. Math. Soc. 7 (1956) 1131-1138. MR 0085419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. Fulks. A note on the steady state solutions of the heat equation . Proc. Amer. Math. Soc. 7 (1956) 766-771. MR 0081411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arnold J. Tingley. On a generalization of the Poisson formula for the solution of the heat flow equation . Proc. Amer. Math. Soc. 7 (1956) 846-851. MR 0086248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Philip Hartman and Aurel Wintner. On a comparison theorem for selfadjoint partial differential equations of elliptic type . Proc. Amer. Math. Soc. 6 (1955) 862-865. MR 0074668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Y. W. Chen. Degenerate solutions of partial differential equations . Proc. Amer. Math. Soc. 6 (1955) 855-861. MR 0074654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. Robert Mann and Jacob F. Blackburn. A nonlinear steady state temperature problem . Proc. Amer. Math. Soc. 5 (1954) 979-986. MR 0065768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert B. Davis. A special case of the normal derivative problem for a third order composite partial differential equation . Proc. Amer. Math. Soc. 5 (1954) 720-725. MR 0064290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Golomb. A note on linear vector spaces of mappings with positive Jacobians . Proc. Amer. Math. Soc. 5 (1954) 536-538. MR 0075413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. K. Blum. The Euler-Poisson-Darboux equation in the exceptional cases . Proc. Amer. Math. Soc. 5 (1954) 511-520. MR 0063543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1